Reference Database
(references for the Prime Pages)
The Prime Pages

Home
Search Site

Largest
Finding
How Many?
Mersenne

Glossary

Prime Curios!
e-mail list

FAQ
Prime Lists
Titans

Submit primes
This is the Prime Pages' interface to our BibTeX database.  Rather than being an exhaustive database, it just lists the references we cite on these pages.  Please let me know of any errors you notice.
References: [ Home | Author index | Key index | Search ]

All items with keys beginning with the letter(s): g

Gandhi71
J. M. Gandhi, Formulae for the Nth prime.  In "Proc. Washington State University Conference on Number Theory," J. H. Jordan and W. A. Webb editors, Department of Mathematics, Washington State University, 1971.  Pullman, Washington, pp. 96--106, MR 48:218
Garciadiego92
A. R. Garciadiego, Bertrand Russell and the origins of the set-theoretic 'paradoxes', Birhäuser-Verlag, 1992.  Basel, pp. xxx+264 pp., ISBN 3-7643-2669-7. MR 94b:01033
Gardner68
M. Gardner, "Mathematical games," Scientific American, 218 (1968) 121--124.
Gardner85
M. Gardner, Magic numbers of Dr. Matrix, Prometheus Books, 1985.  ISBN 0879752823.
GC1969
H. Gabai and D. Coogan, "On palindromes and palindromic primes," Math. Mag., 42 (1969) 252--254.  MR0253979
GH79
E. Grosswald and P. Hagis, Jr., "Arithmetic progression consisting only of primes," Math. Comp., 33:148 (October 1979) 1343--1352.  MR 80k:10054 (Abstract available)
Gillies64
D. B. Gillies, "Three new Mersenne primes and a statistical theory," Math. Comp., 18 (1964) 93--95.  Corrigendum in Math. Comp. 31 (1977), 1051.  MR 28:2990 [The primes are 211213-1, 29941-1 and 29689-1.]
GK1999
S. Goldwasser and J. Kilian, "Primality testing using elliptic curves," J. ACM, 46:4 (1999) 450--472.  MR 2002e:11182
GK86
S. Goldwasser and J. Kilian, Almost all primes can be quickly certified.  In "STOC'86, Proceedings of the 18th Annual ACM Symposium on the Theory of Computing (Berkeley, CA, 1986)," ACM, May 1986.  New York, NY, pp. 316--329,
GKS1981
Györy, K., Kiss, P. and Schinzel, A., "On Lucas and Lehmer sequences and their applications to Diophantine equations," Colloq. Math., 45:1 (1981) 75--80 (1982).  MR 83g:10009
Gleason1988
A. M. Gleason, "Angle trisection, the heptagon, and the triskaidecagon," Amer. Math. Monthly, 95:3 (1988) 185--194.  MR935432
GLS87
R. K. Guy, C. B. Lacampagne and J. L. Selfridge, "Primes at a glance," Math. Comp., 48 (1987) 183--202.  MR 87m:11008
GM2006
A. Granville and G. Martin, "Prime number races," Amer. Math. Monthly, 113:1 (2006) 1--33.  MR2158415
GO2011
Grau, José Maria and Oller-Marcén, Antonio M., "An ~O(log 2(N)) time primality test for generalized Cullen numbers," Math. Comp., 80:276 (2011) 2315--2323.  (http://dx.doi.org/10.1090/S0025-5718-2011-02489-0) MR 2813363
Golomb76
S. W. Golomb, "Formulas for the next prime," Pacific J. Math., 63 (1976) 401--404.  MR 53:13094
Golomb81
S. W. Golomb, "The evidence for Fortune's conjecture," Math. Mag., 54 (1981) 209--210.  MR 82i:10053
Golomb92
S. W. Golomb, "Probability, information theory, and prime number theory," Discrete Math., 106/107 (1992) 219--229.  MR 93f:94010
Good55
I. J. Good, "Conjectures concerning the Mersenne numbers," Math. Tables Aids Comput., 9 (1955) 120--121.  MR 17,127g
Gordon89
D. M. Gordon, Pseudoprimes on elliptic curves.  In "Th{\'e}orie des nombres," J. M. DeKoninck and C. Levesque editors, de Gruyter, Berlin, 1989.  pp. 290--305, MR 91g:11158
Gostin95
G. B. Gostin, "New factors of Fermat numbers," Math. Comp., 64 (1995) 393--395.  MR 95c:11151
GP2001
A. Granville and C. Pomerance, "Two contradictory conjectures concerning Carmichael numbers," Math. Comp., 71 (2002) 883--908.  MR 1 885 636 (Abstract available)
GP91
D. M. Gordon and C. Pomerance, "The distribution of lucas and elliptic pseudoprimes," Math. Comp., 51:196 (1991) 825--838.  Corrigendum: 60:202 (1993) 877.  MR 92h:11081
GPY2006
D. A. Goldston, J. Pintz and C. Y. Yıldırım, "Primes in tuples. III. On the difference pn+ν-pn," Funct. Approx. Comment. Math., 35 (2006) 79--89.  MR 2271608
GPY2009
D. A. Goldston, J. Pintz and C. Y. Yıldırım, "Primes in tuples. I," Ann. of Math. (2), 170:2 (2009) 819--862.  (http://dx.doi.org/10.4007/annals.2009.170.819) MR 2552109
GPY2010
D. A. Goldston, J. Pintz and C. Y. Yıldırım, "Primes in tuples. II," Acta Math., 204:1 (2010) 1--47.  (http://dx.doi.org/10.1007/s11511-010-0044-9) MR 2600432
Grantham2000
J. Grantham, "Frobenius pseudoprimes," Math. Comp., 70 (2001) 873--891.  MR 2001g:11191 (Abstract available)
Grantham97
J. Grantham, "Frobenius pseudoprimes," Ph.D. thesis, University of Georgia, (1997)
Grantham98
J. Grantham, "A probable prime test with high confidence," J. Number Theory, 72 (1998) 32--47.  MR 2000e:11160
Granville1995
A. Granville, "Harald Cram\'er and the distribution of prime numbers," Scand. Actuar. J.,:1 (1995) 12--28.  Harald Cram\'er Symposium (Stockholm, 1993).  MR1349149
Granville1995b
A. Granville, Unexpected irregularities in the distribution of prime numbers.  In "Proceedings of the International Congress of Mathematicians, Vol.\ 1, 2 (Z\"urich, 1994)," Birkhäuser Boston, Basel, 1995.  pp. 388--399, MR1403939
Granville87
A. Granville, "Diophantine equations with varying exponents," Ph.D. thesis, Queen's University in Kingston, (1987)
GRL89
A. Granville, H. J. J. te Riele and J. van de Lune,"Checking the Goldbach conjecture on a vector computer" in Number theory and its applicationsR. A. Mollin editor, Kluwer, 1989.  Dordrect, pp. 423--433,
Grosswald82
E. Grosswald, "Arithmetic progressions that consist only of primes," J. Number Theory, 14 (1982) 9--31.  MR 83k:10081
GT2004a
Green, Ben and Tao, Terence, "The primes contain arbitrarily long arithmetic progressions," Ann. of Math. (2), 167:2 (2008) 481--547.  (http://dx.doi.org/10.4007/annals.2008.167.481) MR 2415379
GT2004b
B. Green and T. Tao, "A bound for progressions of length k in the primes," (2004) Available from http://people.maths.ox.ac.uk/greenbj/papers/back-of-an-envelope.pdf.
GT2006a
Green, Benjamin and Tao, Terence, "Linear equations in primes," Ann. of Math. (2), 171:3 (2010) 1753--1850.  (http://dx.doi.org/10.4007/annals.2010.171.1753) MR 2680398
Gut1950
M. Gut, "Eulersche zahlen und grosser Fermat'sche satz," Comment. Math. Helv., 24 (1950) 73--99.  MR 12,243d
Guy2004
R. K. Guy, Unsolved problems in number theory, Third edition, Problem Books in Mathematics Springer-Verlag, 2004.  New York, pp. xviii+437, ISBN 0-387-20860-7. MR 2076335
Guy88
R. K. Guy, "The strong law of small numbers," Amer. Math. Monthly, 95:8 (1988) 697--712.  MR 90c:11002
Guy94
R. K. Guy, Unsolved problems in number theory, Springer-Verlag, New York, NY, 1994.  ISBN 0-387-94289-0. MR 96e:11002 [An excellent resource! Guy briefly describes many open questions, then provides numerous references. See his newer editions of this text.]
Gyory1982
Györy, K., "On some arithmetical properties of Lucas and Lehmer numbers," Acta Arith., 40:4 (1981/82) 369--373.  MR667047
Gyory2003
Györy, K., "On some arithmetical properties of Lucas and Lehmer numbers. II," Acta Acad. Paedagog. Agriensis Sect. Mat. (N.S.), 30 (2003) 67--73.  Dedicated to the memory of Professor Dr. P\'eter Kiss.  MR2054716
Prime Pages' Home
Another prime page by Chris K. Caldwell